Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Purely indecomposable torsion-free groups


Author: Phillip Griffith
Journal: Proc. Amer. Math. Soc. 18 (1967), 738-742
MSC: Primary 20.30
DOI: https://doi.org/10.1090/S0002-9939-1967-0215917-1
MathSciNet review: 0215917
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. W. Armstrong, On the indecomposability of torsion-free Abelian groups, Proc. Amer. Math. Soc. 16 (1965), 323-325. MR 0173706 (30:3916)
  • [2] -, ``On $ p$-pure subgroups of the $ p$-adic integers,'' in Topics in Abelian groups, Scott, Foresman and Co., Chicago, Ill., 1963; pp. 315-321.
  • [3] R. A. Beaumont and R. S. Pierce, Torsion-free groups of rank two, Mem. Amer. Math. Soc. No. 38 (1961), 41 pp. MR 0130297 (24:A162)
  • [4] L. Fuchs, Abelian groups, Hungarian Academy of Sciences, Budapest, 1958. MR 0106942 (21:5672)
  • [5] -, ``Recent results and problems in Abelian groups,'' in Topics in Abelian groups, Scott, Foresman and Co., Chicago, Ill., 1963; pp. 12-13.
  • [6] -, Note on Abelian groups. II, Acta. Math. Acad. Sci. Hungar. 11 (1960), 117-125. MR 0125878 (23:A3175)
  • [7] D. K. Harrison, Infinite Abelian groups and homological methods, Ann. of Math. 69 (1959), 366-391. MR 0104728 (21:3481)
  • [8] E. Weinberg, Free lattice-ordered abelian groups, Math. Ann. 151 (1963), 187-199. MR 0153759 (27:3720)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.30

Retrieve articles in all journals with MSC: 20.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0215917-1
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society